Jordan block sizes of unipotent elements in exceptional algebraic groups.

Lawther, Ross (1995) Jordan block sizes of unipotent elements in exceptional algebraic groups. Communications in Algebra, 23 (11). pp. 4125-4156. ISSN 1532-4125

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19581
Deposited By:
Deposited On:
13 Nov 2008 14:13
Refereed?:
Yes
Published?:
Published
Last Modified:
03 Aug 2020 01:05